Balance-Of-Payments–Constrained Growth Model and Its Implications for the United States
H. Sonmez Atesoglu
Journal of Post Keynesian Economics, 1997, vol. 19, issue 3, 327-335
Date: 1997
References: View complete reference list from CitEc
Citations: View citations in EconPapers (22)
Downloads: (external link)
http://hdl.handle.net/10.1080/01603477.1997.11490114 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:mes:postke:v:19:y:1997:i:3:p:327-335
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/MPKE20
DOI: 10.1080/01603477.1997.11490114
Access Statistics for this article
More articles in Journal of Post Keynesian Economics from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().